# SDR DALA2017012000509

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 6L, BS 1003. THE LONGERONS WAS REPAIRED IAW SRM. 53-02 FIG. 18, 51-30-2, 51-30-5, AND 51-30-1.
